MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-006414

Медицинская библиотека · BMJ case reports · 2012

A spontaneous coronary arterial dissection associated with a calcineurin inhibitor.

Mallon Dermot Henry, McKenzie Daniel, Dayer Mark

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a 55-year-old lady presenting 5 months after a liver transplant with acute coronary syndrome. She was on maintenance-dose tacrolimus. An angiogram diagnosed a spontaneous coronary artery dissection, which was successfully stented. This is the third case in the literature associating a calcineurin inhibitor with a spontaneous coronary arterial dissection. The detrimental effect of calcineurin inhibitors on vasculature is well recognised. This report highlights their potentially serious side-effects. It should be appreciated that calcineurin inhibitors have the potential to cause or contribute to this rare vascular phenomenon and the diagnosis should therefore be considered in those taking such drugs.

Для цитирования: Mallon Dermot Henry, McKenzie Daniel, Dayer Mark. A spontaneous coronary arterial dissection associated with a calcineurin inhibitor.. BMJ case reports. 2012. DOI: 10.1136/bcr-2012-006414.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.